Alert archive / Missouri / Areal Flood Warnings in 2017
Areal Flood Warning 2, NWS St. Louis, MO
NWS St. Louis, MO issued this areal flood warning at Apr 29, 2017, 9:38 PM CDT for 6 counties in Missouri. It was in force for 36 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2017, 9:38 PM CDT (02:38 UTC)
- Expired
- May 1, 2017, 9:30 AM CDT
- In force
- 36 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO, Osage County, MO
The radar
The St Louis radar (KLSX), 148 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 7:35 AM CDT | HEAVY RAIN 6.2 | 2 S Chamois, MO | SINCE YESTERDAY MORNING |
| Apr 30, 12:30 PM CDT | HEAVY RAIN 5.9 | Jefferson City, MO | STORM TOTAL THUS FAR. |
| Apr 30, 5:45 PM CDT | HEAVY RAIN 5.4 | Lake Mykee, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 2.6 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 105 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 440 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 429 m²/s²
- 0-3 km storm-relative helicity
- 415 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
903
WGUS43 KLSX 300238
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
938 PM CDT SAT APR 29 2017
MOC007-019-027-051-135-151-301430-
/O.NEW.KLSX.FA.W.0002.170430T0238Z-170430T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cole MO-Boone MO-Audrain MO-Callaway MO-Osage MO-Moniteau MO-
938 PM CDT SAT APR 29 2017
The National Weather Service in St Louis has issued a
* Flood Warning for...
Cole County in central Missouri...
Boone County in central Missouri...
Audrain County in central Missouri...
Callaway County in central Missouri...
Osage County in central Missouri...
Moniteau County in central Missouri...
* Until 930 AM CDT Sunday.
* At 936 PM CDT, numerous roads across the warned area remained
closed due to flooding.
* Some locations that will experience flooding include...
Columbia, Jefferson City, Fulton, Mexico, California, Centralia,
Ashland, Tipton, Holts Summit, Linn, Columbia Regional Airport,
Belle, Wardsville, Hallsville, St. Martins, Auxvasse, Taos,
Sturgeon, Russellville and New Bloomfield.
Additional rainfall amounts of 1-2 inches are possible in the warned
area which could prolong the flooding.
This includes Interstate 70 in Missouri between exits 115 and 161.
This also includes Rock Bridge State Park, Finger Lakes State Park,
Clarks Hill/Norton Historic Site, Jewell Cemetery Historic Site, and
Jefferson Landing Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3869 9284 3868 9262 3892 9250 3898 9257
3901 9256 3924 9243 3925 9231 3935 9231
3932 9163 3829 9165 3829 9219 3834 9220
3832 9226 3834 9229 3834 9241 3843 9241
3843 9262 3860 9284
$$
Gosselin3 follow-up statements
103
WGUS43 KLSX 301428
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
928 AM CDT SUN APR 30 2017
MOC007-019-027-051-135-151-010230-
/O.EXT.KLSX.FA.W.0002.000000T0000Z-170501T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cole MO-Boone MO-Audrain MO-Callaway MO-Osage MO-Moniteau MO-
928 AM CDT SUN APR 30 2017
The National Weather Service in St Louis has extended the
* Flood Warning for...
Cole County in central Missouri...
Boone County in central Missouri...
Audrain County in central Missouri...
Callaway County in central Missouri...
Osage County in central Missouri...
Moniteau County in central Missouri...
* Until 930 PM CDT Sunday.
* At 924 AM CDT, Law enforcement and the Department of Transporation
was reporting flooding across the area. This flooding is the
result of runoff from 3 to 6 inches of rainfall that has fallen
since late Friday. Flooding will continue on some area creeks,
streams, poor drainage areas, and roads which are often subject to
minor flooding.
* Some locations that will experience flooding include...
Columbia, Jefferson City, Fulton, Mexico, California, Centralia,
Ashland, Tipton, Holts Summit, Linn, Columbia Regional Airport,
Belle, Wardsville, Hallsville, St. Martins, Auxvasse, Taos,
Sturgeon, Russellville and New Bloomfield.
This also includes Rock Bridge State Park, Finger Lakes State Park,
Clarks Hill/Norton Historic Site, Jewell Cemetery Historic Site, and
Jefferson Landing Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3869 9284 3868 9262 3892 9250 3898 9257
3901 9256 3924 9243 3925 9231 3935 9231
3932 9163 3829 9165 3829 9219 3834 9220
3832 9226 3834 9229 3834 9241 3843 9241
3843 9262 3860 9284
$$
Glass245
WGUS83 KLSX 302151
FLSLSX
Flood Statement
National Weather Service St Louis MO
451 PM CDT SUN APR 30 2017
MOC007-019-027-051-135-151-010230-
/O.CON.KLSX.FA.W.0002.000000T0000Z-170501T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cole MO-Boone MO-Audrain MO-Callaway MO-Osage MO-Moniteau MO-
451 PM CDT SUN APR 30 2017
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR COLE...
BOONE...AUDRAIN...CALLAWAY...OSAGE AND MONITEAU COUNTIES...
At 450 PM CDT, Law enforcement and the Department of Transporation
continued to report flooding across the area. This flooding is the
result of runoff from 3 to 6 inches of rainfall that has fallen
since late Friday. Flooding will continue on area creeks, streams,
poor drainage areas, and roads which are often subject to minor
flooding.
Some locations that will experience flooding include...
Columbia, Jefferson City, Fulton, Mexico, California, Centralia,
Ashland, Tipton, Holts Summit, Linn, Columbia Regional Airport,
Belle, Wardsville, Hallsville, St. Martins, Auxvasse, Taos, Sturgeon,
Russellville and New Bloomfield.
This also includes Rock Bridge State Park, Finger Lakes State Park,
Clarks Hill/Norton Historic Site, Jewell Cemetery Historic Site, and
Jefferson Landing Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3869 9284 3868 9262 3892 9250 3898 9257
3901 9256 3924 9243 3925 9231 3935 9231
3932 9163 3829 9165 3829 9219 3834 9220
3832 9226 3834 9229 3834 9241 3843 9241
3843 9262 3860 9284
$$
Glass649
WGUS43 KLSX 010212
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
912 PM CDT SUN APR 30 2017
MOC007-019-027-051-135-151-011430-
/O.EXT.KLSX.FA.W.0002.000000T0000Z-170501T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cole MO-Boone MO-Audrain MO-Callaway MO-Osage MO-Moniteau MO-
912 PM CDT SUN APR 30 2017
The National Weather Service in St Louis has extended the
* Flood Warning for...
Cole County in central Missouri...
Boone County in central Missouri...
Audrain County in central Missouri...
Callaway County in central Missouri...
Osage County in central Missouri...
Moniteau County in central Missouri...
* Until 930 AM CDT Monday.
* At 911 PM CDT, the Missouri Department of Transportation showed
numerous road closures due to flooding across the warned area.
* Some locations that will experience flooding include...
Columbia, Jefferson City, Fulton, Mexico, California, Centralia,
Ashland, Tipton, Holts Summit, Linn, Columbia Regional Airport,
Belle, Wardsville, Hallsville, St. Martins, Auxvasse, Taos,
Sturgeon, Russellville and New Bloomfield.
This includes Interstate 70 in Missouri between exits 115 and 161.
This also includes Rock Bridge State Park, Finger Lakes State Park,
Clarks Hill/Norton Historic Site, Jewell Cemetery Historic Site, and
Jefferson Landing Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3869 9284 3868 9262 3892 9250 3898 9257
3901 9256 3924 9243 3925 9231 3935 9231
3932 9163 3829 9165 3829 9219 3834 9220
3832 9226 3834 9229 3834 9241 3843 9241
3843 9262 3860 9284
$$
GosselinWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this areal flood warning went out at Apr 29, 3:49 PM CDT, 5 hours 49 minutes earlier.
Area forecast discussion, Apr 29, 3:49 PM CDT, 5 hours 49 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
349 PM CDT Sat Apr 29 2017
.SHORT TERM... (Through Late Sunday Afternoon)
Issued at 348 PM CDT Sat Apr 29 2017
Main severe weather threat and significant flash flood threat will
be the remainder of this afternoon into tonight. The warm front
continues to lift northwestward and was wavering from southwest/
south central IL into the St. Louis region into southeast MO at 20Z.
The air mass on the warm side of this boundary is becoming
increasingly unstable with SBCAPE of 1000+ J/KG, and as the
advancing QLCS interacts with the boundary/low level shear and
accompanying surface based instability, we should see our greatest
severe weather potential. The highest rainfall rates will also be
attendant with the ongoing thunderstorms across eastern MO and
eventually into southwest IL, and accordingly this will result in
the greatest flash flood threat. In the wake of the QLCS/MCS, the
ascent will be less but the high PW air mass will contribute to
moderate rainfall rates and moderate amounts this evening into the
overnight hours in the large and growing trailing stratiform rain
region. Embedded convection in the trailing region could also
produce occasionally higher rain rates and thus a continued threat
of flash flooding.
The upper low/trof will lift northeast through the Plains on Sunday
with nearly vertically stacked lows and a east/northeast sweeping
cold front/occluded front. This front will be located near the MS
River by 00Z Monday. Additional showers and thunderstorms are
expected through the day along and ahead of the frontal boundary,
especially across eastern MO into western IL. Relatively quick
overall storm motions should keep high rainfall rates with the
thunderstorms short-lived at any given location. Some severe weather
potential will also exist with the storms across eastern MO into IL,
especially in the afternoon when instability should be maximized.
The flash flood watch and threat will continue until the rain ends
on Sunday evening, however the GREATEST flash flood threat will be
through tonight.
Glass
.LONG TERM... (Sunday Night through Next Saturday)
Issued at 348 PM CDT Sat Apr 29 2017
As vertically stacked system lifts northward through Iowa Sunday
night, cold front to slide east through forecast area, exiting after
06z Monday. Should see ongoing strong to severe storms weaken and
move out of area Sunday evening. Timing still looks good, so feel
that ending time of flash flood watch is good. Region to get dry
slotted briefly before wrap around showers move in on back side of
system.
Colder air to filter in for Monday with highs only between 50 and 60
degrees. Isolated to scattered showers to move out by Monday
evening.
Dry conditions to return from Monday night through Tuesday before
next system moves in beginning Tuesday night. Overrunning showers to
develop and spread eastward north of a stationary front just south
of the MO/AR border. Activity to increase in coverage late Tuesday
night and Wednesday as several waves move along boundary. System to
exit region with precipitation tapering off during the day on
Thursday. Dry and moderating temperatures to return to the region
for the last part of the work week and into the weekend.
Byrd
&&
.AVIATION... (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1237 PM CDT Sat Apr 29 2017
The warm front remains across southeast MO and southern IL at
midday and is slowly lifting northward. There is now a temporary
lull in showers and thunderstorms across the metro St. Louis
region, while showers and thunderstorms continue to impact
central MO including KCOU and west central MO including KUIN. I
don't foresee any big changes for KCOU and KUIN as showers and
thunderstorms will continue to impact those terminals with
predominately IFR flight conditions through the remainder of the
afternoon. Pending unforeseen earlier development, the next round
of showers and thunderstorms is expected to impact the metro St.
Louis terminals around 21Z. I think the overall amount of thunder
will diminish through the evening, with predominately rain/showers
late evening and overnight. Several waves of thunderstorms will
then be possible again on Sunday. Flight conditions will continue
to vary from MVFR to IFR.
SPECIFICS FOR KSTL:
Anticipating a lull in thunderstorms until around 21z, then
another round of strong thunderstorms with heavy rain and high
winds will impact the terminal. Thunderstorms should last into the
early evening and then steady showers/rain will continue from the
later evening through the overnight hours. Several waves of thunderstorms
will then be possible again on Sunday. Flight conditions will
continue to vary from MVFR to IFR.
Glass
&&
.PRELIMINARY POINT TEMPS/POPS...
Saint Louis 62 74 48 58 / 100 80 30 20
Quincy 48 68 45 51 / 100 80 30 30
Columbia 55 69 43 56 / 100 80 30 30
Jefferson City 58 71 44 58 / 100 80 30 30
Salem 66 77 50 57 / 100 80 50 10
Farmington 66 72 46 59 / 100 80 20 10
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through late Sunday night for Audrain MO-Boone
MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
Monroe MO-Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds
MO-Saint Charles MO-Saint Francois MO-Saint Louis City MO-
Saint Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.
IL...Flash Flood Watch through late Sunday night for Bond IL-Calhoun
IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-
Randolph IL-Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 29, 4:24 PM CDT, 5 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 424 PM CDT Sat Apr 29 2017 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-301200- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 424 PM CDT Sat Apr 29 2017 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight Some severe thunderstorms are expected through tonight, especially across southeast Missouri and southwest Illinois. Large hail and damaging winds will be the primary threat, although isolated tornadoes will be possible as well. Heavy rain is also expected through tonight and a flash flood watch continues for most of the area. .DAYS TWO THROUGH SEVEN...Sunday through Friday Severe thunderstorms will be possible Sunday and Sunday evening, particularly across southeast Missouri and southwest Illinois. A heavy rainfall event will persist through Sunday evening. A flash flood watch continues in effect for most of the forecast area until late Sunday night. A total of 3 to 5 inches of rainfall is forecast with locally higher amounts possible, especially along and south of Interstate 44 in Missouri and Interstate 55 in Illinois. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through tonight. Spotters are encouraged to report any severe weather or significant rainfall amounts and flooding, if observed, to the National Weather Service. Byrd
In the hours before
Local storm report, Apr 29, 9:11 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
911 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM FLASH FLOOD 1 WNW BIG SPRING 38.81N 91.51W
04/29/2017 MONTGOMERY MO DEPT OF HIGHWAYS
SEVERAL ROADS ARE CLOSED DUE TO FLASH
FLOODING INCLUDING ROUTES K AND J, AS WELL
AS HIGHWAY 161 NEAR BUELL.
&&
MABLocal storm report, Apr 29, 9:13 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
913 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FLASH FLOOD 3 NW LOUISIANA 39.47N 91.10W
04/29/2017 PIKE MO DEPT OF HIGHWAYS
HIGHWAY 79 IS CLOSED DUE TO FLASH FLOODING
NORTHWEST OF LOUISIANA.
&&
MABLocal storm report, Apr 29, 9:22 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
922 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FLASH FLOOD 4 S STURGEON 39.17N 92.27W
04/29/2017 BOONE MO DEPT OF HIGHWAYS
ROUTE V IS CLOSED DUE TO FLASH FLOODING
NORTHWEST OF HALLSVILLE.
&&
MABLocal storm report, Apr 29, 9:23 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
923 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN BOWLING GREEN 39.34N 91.20W
04/29/2017 M4.85 INCH PIKE MO PUBLIC
12-HOUR TOTAL.
&&Local storm report, Apr 29, 9:25 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
925 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM FLASH FLOOD 4 NW KLIEVER 38.73N 92.55W
04/29/2017 MONITEAU MO DEPT OF HIGHWAYS
ROUTE D IS CLOSED DUE TO FLASH FLOODING.
&&
MABLocal storm report, Apr 29, 9:29 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
929 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 6 SE LINN 38.43N 91.75W
04/29/2017 OSAGE MO DEPT OF HIGHWAYS
ROUTE RA IS CLOSED DUE TO FLASH FLOODING.
&&
MABThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 10:59 PM CDT | Areal Flood Warning | LSX | Audrain, Gasconade, Lincoln, Marion, Montgomery, Pike and 2 more | 3 hr |
| Apr 30, 1:42 AM CDT | Areal Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 12 hr |
| Apr 30, 1:57 AM CDT | Areal Flood Warning | LSX | Audrain, Gasconade, Lincoln, Marion, Montgomery, Pike and 2 more | 21 hr |
| Apr 30, 9:04 AM CDT | Areal Flood Warning | LSX | Franklin, Gasconade, Jefferson, Saint Charles, Sainte Genevieve, Saint Louis and 2 more | 12 hr |
| Apr 30, 10:14 AM CDT | River Flood Warning | LSX | Lewis | 60 hr |
| Apr 30, 10:39 AM CDT | River Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 5 days |
| Apr 30, 11:45 AM CDT | River Flood Warning | LSX | Cole | 63 hr |
| Apr 30, 1:45 PM CDT | Areal Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 15 hr |
| Apr 30, 2:47 PM CDT | River Flood Warning | LSX | Lewis | 58 hr |
Nearby
Areal Flood Warnings in Missouri, 2017Every areal flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.